메뉴 건너뛰기




Volumn 56, Issue 1, 2007, Pages 35-39

On the lifetime distribution of consecutive k-out-of-n : F system

Author keywords

Consecutive k out of n : Fsystem; Lifetime distribution; Longest run; Stochastic ordering

Indexed keywords

FAILURE ANALYSIS; RANDOM PROCESSES; RELIABILITY ANALYSIS;

EID: 34047098368     PISSN: 00189529     EISSN: None     Source Type: Journal    
DOI: 10.1109/TR.2006.890902     Document Type: Article
Times cited : (23)

References (20)
  • 1
    • 0043048103 scopus 로고    scopus 로고
    • "Lifetime distributions of consecutive k-out-of-n : F systems"
    • S. Aki and K. Hirano, "Lifetime distributions of consecutive k-out-of-n : F systems, " Nonlinear Anal.-Theor., vol. 30, no. 1, pp. 555-562, 1997.
    • (1997) Nonlinear Anal.-Theor. , vol.30 , Issue.1 , pp. 555-562
    • Aki, S.1    Hirano, K.2
  • 2
    • 27844572472 scopus 로고    scopus 로고
    • "Circular sequential k-out-of-n congestion system"
    • L. Bai, "Circular sequential k-out-of-n congestion system," IEEE Trans. Reliability, vol. 54, no. 3, pp. 412-420, 2005.
    • (2005) IEEE Trans. Reliability , vol.54 , Issue.3 , pp. 412-420
    • Bai, L.1
  • 4
    • 1942468205 scopus 로고    scopus 로고
    • "Stochastic ordering results for consecutive k-out-of-n: F systems"
    • P. J. Boland and F. J. Samaniego, "Stochastic ordering results for consecutive k-out-of-n: F systems," IEEE Trans. Reliability, vol. 53, no. 1, pp. 7-10, 2004.
    • (2004) IEEE Trans. Reliability , vol.53 , Issue.1 , pp. 7-10
    • Boland, P.J.1    Samaniego, F.J.2
  • 5
    • 0022137746 scopus 로고
    • "Failure distributions of consecutive k-out-of-n: F systems"
    • R. W. Chen and F. K. Hwang, "Failure distributions of consecutive k-out-of-n: F systems," IEEE Trans. Reliability, vol. R-34, pp. 338-341, 1985.
    • (1985) IEEE Trans. Reliability , vol.R-34 , pp. 338-341
    • Chen, R.W.1    Hwang, F.K.2
  • 6
    • 16344376620 scopus 로고    scopus 로고
    • "On the distribution and expectation of success runs in nonhomogeneous Markov dependent trials"
    • S. Eryilmaz, "On the distribution and expectation of success runs in nonhomogeneous Markov dependent trials," Statistical Papers, vol. 46, no. 1, pp. 117-128, 2005.
    • (2005) Statistical Papers , vol.46 , Issue.1 , pp. 117-128
    • Eryilmaz, S.1
  • 7
    • 33644889952 scopus 로고    scopus 로고
    • "Some results associated with the longest run statistic in a sequence of Markov dependent trials"
    • S. Eryilmaz, "Some results associated with the longest run statistic in a sequence of Markov dependent trials," Applied Mathematics & Computation, vol. 175, pp. 119-130, 2006.
    • (2006) Applied Mathematics & Computation , vol.175 , pp. 119-130
    • Eryilmaz, S.1
  • 8
    • 84950460234 scopus 로고
    • "Distribution theory of runs: A Markov chain approach"
    • J. C. Fu and M. Koutras, "Distribution theory of runs: A Markov chain approach," Journal of American Statistical Association, vol. 89, pp. 1050-1058, 1994.
    • (1994) Journal of American Statistical Association , vol.89 , pp. 1050-1058
    • Fu, J.C.1    Koutras, M.2
  • 10
    • 10244226667 scopus 로고    scopus 로고
    • "Combined k-out-of-n: G, and consecutive k(c)-out-of-n: G systems"
    • A. E. Gera, "Combined k-out-of-n: G, and consecutive k(c)-out-of-n: G systems," IEEE Trans. Reliability, vol. 53, no. 4, pp. 523-531, 2004.
    • (2004) IEEE Trans. Reliability , vol.53 , Issue.4 , pp. 523-531
    • Gera, A.E.1
  • 11
    • 0035590181 scopus 로고    scopus 로고
    • "Likelihood ratio and mean residual life orders for order statistics of heterogeneous random variables"
    • T. Hu, Z. Zhu, and Y. Wei, "Likelihood ratio and mean residual life orders for order statistics of heterogeneous random variables," Probability in the Engineering and Informational Sciences, vol. 15, pp. 259-272, 2001.
    • (2001) Probability in the Engineering and Informational Sciences , vol.15 , pp. 259-272
    • Hu, T.1    Zhu, Z.2    Wei, Y.3
  • 12
  • 13
    • 4544231384 scopus 로고    scopus 로고
    • "Consecutive k-out-of-r-from-n system with multiple failure criteria"
    • G. Levitin, "Consecutive k-out-of-r-from-n system with multiple failure criteria," IEEE Trans. Reliability, vol. 53, no. 3, pp. 394-400, 2004.
    • (2004) IEEE Trans. Reliability , vol.53 , Issue.3 , pp. 394-400
    • Levitin, G.1
  • 14
    • 1942532345 scopus 로고    scopus 로고
    • 2 log(n)) algorithm for computing the reliability of consecutive k-out-of-n: F systems"
    • 2 log(n)) algorithm for computing the reliability of consecutive k-out-of-n: F systems," IEEE Trans. Reliability, vol. 53, no. 1, pp. 3-6, 2004.
    • (2004) IEEE Trans. Reliability , vol.53 , Issue.1 , pp. 3-6
    • Lin, M.S.1
  • 15
    • 15844403952 scopus 로고    scopus 로고
    • "Stochastic dominance of random variables implies the dominance of their order statistics"
    • J. Mi and M. Shaked, "Stochastic dominance of random variables implies the dominance of their order statistics," J. Indian Statist. Assoc., vol. 40, pp. 161-168.
    • J. Indian Statist. Assoc. , vol.40 , pp. 161-168
    • Mi, J.1    Shaked, M.2
  • 16
    • 0024751018 scopus 로고
    • "Lifetime distribution of circular consecutive k-out-of-n: F systems with exchangeable lifetimes"
    • S. G. Papastavridis, "Lifetime distribution of circular consecutive k-out-of-n: F systems with exchangeable lifetimes," IEEE Trans. Reliability, vol. 38, no. 4, pp. 460-461, 1989.
    • (1989) IEEE Trans. Reliability , vol.38 , Issue.4 , pp. 460-461
    • Papastavridis, S.G.1
  • 18
    • 0022207119 scopus 로고
    • "Lifetime distribution of consecutive k-out-of-n: F systems with exchangeable lifetimes"
    • J. G. Shanthikumar, "Lifetime distribution of consecutive k-out-of-n: F systems with exchangeable lifetimes," IEEE Trans. Reliability, vol. R-34, no. 5, pp. 480-483, 1985.
    • (1985) IEEE Trans. Reliability , vol.R-34 , Issue.5 , pp. 480-483
    • Shanthikumar, J.G.1
  • 19
    • 22444441492 scopus 로고    scopus 로고
    • "Repairable consecutive k-out-of-n: C systems with r repairmen"
    • Y. Q. Wu and J. C. Guan, "Repairable consecutive k-out-of-n: C systems with r repairmen," IEEE Trans. Reliability, vol. 54, no. 2, pp. 328-337, 2005.
    • (2005) IEEE Trans. Reliability , vol.54 , Issue.2 , pp. 328-337
    • Wu, Y.Q.1    Guan, J.C.2
  • 20
    • 33644903465 scopus 로고    scopus 로고
    • "Recursive formulas for the reliability of multi-state consecutive k-out-of-n: G systems"
    • H. Yamamoto, M. J. Zuo, T. Akiba, and Z. Tian, "Recursive formulas for the reliability of multi-state consecutive k-out-of-n: G systems," IEEE Trans. Reliability, vol. 55, no. 1, pp. 98-104, 2006.
    • (2006) IEEE Trans. Reliability , vol.55 , Issue.1 , pp. 98-104
    • Yamamoto, H.1    Zuo, M.J.2    Akiba, T.3    Tian, Z.4


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.